# SDR 2007UALA01744

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 36,808 hours, 10,190 cycles
- Engine: Pwa PW2037
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LOSS OF NR 2 GENERATOR.   [08-07-07]   RT GENERATOR DRIVE DISC LIGHT ILLUMINATED WITH EICAS MSG. REPLACED RIGHT GCU.  RESET DRIVE DISC AND SERVICED IDG AS PRECAUTIONARY.
